leasions On the face
Jun 10, 2007
I have someone very important to me that i think is into a heavy drug, because on her face she has these lesions that she says are itchy and, why i thnk that is is drug related because her partner has the same lesions on him, i want to find out what type of drug could do this because i want to help her. Please help me.
Response from Dr. Henry
This forum is for the discussion of side effects of HIV treatment in the setting of HIV/AIDS. Numerous medication and HIV-related conditions can cause or aggravate skin conditions. Details about the skin lesion, the HIV status, and which antiretroviral medications are eing taken are crucial to be able to comment on possible causes of the skin lesions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.